International Journal of Applied Mathematics and Theoretical Physics

Volume 1, Issue 3, October 2015

  • Extending the 4 × 4 Darbyshire Operator Using n-Dimensional Dirac Matrices

    Paul M. Darbyshire

    Issue: Volume 1, Issue 3, October 2015
    Pages: 19-23
    Received: Dec. 21, 2015
    Accepted: Jan. 04, 2016
    Published: Feb. 19, 2016
    DOI: 10.11648/j.ijamtp.20150103.11
    Downloads:
    Views:
    Abstract: In this paper, we extend the 4 × 4 Darbyshire operator to develop a new n-dimensional formalism using n-dimensional Dirac matrices. We then present a set of properties satisfied by the new operator and briefly discuss some areas of interest for potential applications.